# SDR ASOA201610316088

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 14,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67035864953
- Condition: Corroded
- Location: Bs 752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 752.5, STRINGER 15L FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW ECTC REO 670-53-00-343 AND GENERIC REO 670-53-00-343 REV M.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
